On synchronization of three chaotic systems. (English) Zbl 1068.94535

Summary: A simple but efficient method is applied to the synchronization of three chaotic systems, i.e., the chaotic Lorenz, Chua, and Chen systems. Numerical simulations show this method works very well.


94C05 Analytic circuit theory
37D45 Strange attractors, chaotic dynamics of systems with hyperbolic behavior
Full Text: DOI


[1] Pecora, L. M.; Carroll, T. L., Synchronization in chaotic systems, Phys. Rev. Lett., 64, 821-824 (1990) · Zbl 0938.37019
[2] Kapitaniak, T., Controlling chaotic oscillations without feedback, Chaos, Solitons & Fractals, 2, 519-530 (1992) · Zbl 0759.34034
[3] Kapitaniak, T., Synchronization for chaos using continuous control, Phys. Rev. E, 50, 1642-1644 (1994)
[4] Kapitaniak, T., Continuous control and synchronization in chaotic systems, Chaos, Solitons & Fractals, 6, 237-244 (1995) · Zbl 0976.93504
[5] Stefanski, A.; Kapitaniak, T., Synchronization of two chaotic oscillators via a negative feedback mechanism, Chaos, Solitons & Fractals, 40, 175-185 (2003) · Zbl 1060.70513
[6] Boccaletti, S.; Kurths, J.; Osipov, G.; Valladares, D. L.; Zhou, C. S., The synchronization of chaotic systems, Phys. Rep., 366, 1-101 (2002) · Zbl 0995.37022
[7] Sparrow, C., The Lorenz equations, bifurcation, chaos, and strange attractors (1982), Springer-Verlag: Springer-Verlag New York · Zbl 0504.58001
[8] Madan, R. K., Chua’s circuit: a paradigm for chaos (1993), World Scientific: World Scientific Singapore · Zbl 0861.58026
[9] Chen, G.; Ueta, T., Yet another chaotic attractor, Int. J. Bifurcat. Chaos, 9, 1465-1466 (1999) · Zbl 0962.37013
[10] Li, C. P.; Chen, G., A note on Hopf bifurcation of the Chen system, Int. J. Bifurcat. Chaos, 13, 1609-1615 (2003) · Zbl 1074.34045
[11] Li, C. P.; Peng, G. J., Chaos in Chen’s system with a fractional order, Chaos, Solitons & Fractals, 22, 443-450 (2004) · Zbl 1060.37026
[12] Güémez, J.; Matías, M. A., Modified method for synchronization and cascading chaotic systems, Phys. Rev. E, 52, R2145-R2148 (1995)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.